MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; Implantable cardiac resynchronization therapy pacemaker

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; Implantable cardiac resynchronization therapy pacemaker
Model Number U225
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded pacemaker mediated tachycardia (pmt) episode stored in the configured collection period.The boston scientific technical services consultant discussed that the pmt episodes appeared atrial or sinus driven and presenting electrogram showed that the device was operating as programmed.As of this time, this crt-p remains in service.No adverse patient effects were reported.Additional information indicated that this crt-p was explanted and replaced with a different model.No additional adverse patient effects were reported.

Brand Name
VISIONIST CRT-P
Common Device Name
Implantable cardiac resynchronization therapy pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50772778
Report Number2124215-2026-49109
Device Sequence Number13129468
Product Code NKE
UDI-Device Identifier00802526559426
UDI-Public(01)00802526559426(17)270708
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberU225
Device Catalogue NumberU225
Device Lot Number733916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale